# SDR MASA200700734

- Difficulty date: October 24, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,063 hours, 13,689 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7369 LGA - FLAPS FAIL AT 34 DEGREES ON GO AROUND.  CONTRACT MX COMPLIED WITH PART A.
